# SDR AALA202402277247

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 27,973 hours, 11,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CABIN COVE BULLNOSE EMERGENCY LIGHT FOUND INOPERATIVE ON PS CHECK. Ï¿½ **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
